Alert archive / Georgia / Freeze Warnings in 2019
Freeze Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 6, 2019, 3:24 AM EST for 96 counties in Georgia. It took effect at Mar 6, 2019, 8:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2019, 3:24 AM EST (08:24 UTC)
- In effect from
- Mar 6, 2019, 8:00 PM EST
- Expired
- Mar 7, 2019, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1657 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886 WWUS72 KFFC 060824 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 324 AM EST Wed Mar 6 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062000- /O.NEW.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/ /O.EXT.KFFC.FZ.W.0002.000000T0000Z-190306T1700Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 324 AM EST Wed Mar 6 2019 ...FREEZE WARNING NOW IN EFFECT UNTIL NOON EST TODAY... ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 8 PM this evening to 10 AM EST Thursday. * TEMPERATURES...Upper 20s to Lower Teens this morning and low to mid 20s tonight into Thursday morning. * TIMING...Temperatures will continue below freezing through daybreak and warm above freezing by 11 AM. They will again drop below freezing late this evening. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
3 follow-up statements
915 WWUS72 KFFC 061735 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1235 PM EST Wed Mar 6 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070145- /O.CON.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 1235 PM EST Wed Mar 6 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY... * TEMPERATURES...As low as 25. * TIMING...Temperatures will drop below freezing this evening through daybreak and warm above freezing by 11 AM Thursday. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
854 WWUS72 KFFC 061950 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 250 PM EST Wed Mar 6 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- /O.CON.KFFC.FZ.W.0003.190307T0100Z-190307T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 250 PM EST Wed Mar 6 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY... * TEMPERATURES...As low as 25, with temperatures in the mountains as low as 20. * TIMING...Temperatures will drop below freezing this evening through daybreak and warm above freezing by 11 AM Thursday. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
810 WWUS72 KFFC 070748 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 248 AM EST Thu Mar 7 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071500- /O.CON.KFFC.FZ.W.0003.000000T0000Z-190307T1500Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 248 AM EST Thu Mar 7 2019 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * TEMPERATURES...As low as 25. * TIMING...Temperatures will remain below freezing through daybreak and warm above freezing by 10 AM today. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 6, 12:02 AM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 6, 12:02 AM EST, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1202 AM EST Wed Mar 6 2019 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 646 PM EST Tue Mar 5 2019/ SHORT TERM /Tonight through Wednesday Night/... Short term period will begin with a strong surface high pressure building in over the southeastern CONUS from the west, ushering in cold and dry air over the region. In this cold and dry airmass, RH values will bottom out in the 20-25 percent range this afternoon and the 15-25 percent range on Wednesday afternoon and temperatures will be well below climatological normals. Highs are anticipated to be 15- 20 degrees colder than average for today and Wednesday, with temperatures mainly in the low 40s in north Georgia and in the mid to upper 40s in central Georgia. Lows are anticipated to be mainly 10-15 degrees colder than average for tonight and Wednesday night, with temperatures ranging from the teens to the upper 20s. As a result, a Freeze Warning is in effect for north and central Georgia tonight. The gradient ahead of the high pressure center is tight, leading to some increased winds this afternoon and evening as a result. Higher wind speeds will contribute to lower wind chill values, which will drop to as low as the single digits across the higher elevations of far north Georgia. However, wind chills are expected to remain above advisory criteria at this time. Frost is furthermore not anticipated during the overnight hours due to the breezy conditions. King FIRE WEATHER... A cold and dry airmass is in place over the area due to the influence of strong high pressure moving in from the west. Northwest winds of 10-20 mph along with gusts of up to 20-30 mph are contributing to rapid drying. Minimum RH values will be in the 20-25 percent range this afternoon area-wide, as a result. Wednesday is expected to be drier, with minimum RH values bottoming out in the 15-25 percent range throughout the area. Northwest winds will continue on Wednesday, but will be weaker than today, at 10-15 mph and some gusts up to 20-25 mph. While fuels may remain too wet today, a Fire Danger Statement may be warranted on Wednesday after winds and low RH values continue to dry out the fuels. LONG TERM /Thursday through Tuesday/... Rain chances will begin to return by late week and in earnest by the weekend. Thunderstorms remain possible late Saturday into Sunday. Model discrepancies widen by Sunday into Monday with the latest ECMWF maintaining a wetter pattern into Monday. Please reference the previous long-term discussion below for further details. RW PREV DISCUSSION... /Issued 342 AM EST Tue Mar 5 2019/ LONG TERM /Wednesday Night through Monday/... Enhanced moisture axis and a weak disturbance traversing the TN valley will allow for the return of showers for mainly north Georgia late Thursday through Friday. Could have a brief lull in coverage Friday night but not enough to remove pops, then an amplifying trough to the west of the region and an attendant deepening sfc low centered north of the area will push a fairly strong occluded front across the area late Saturday into Sunday. Progged instability looks slightly higher than in previous runs during this period, though much could change this late in the forecast. Some decent low level shear and marginal deep layer shear looks to be the environment so will monitor any trends supportive of some stronger convective potential, otherwise have continued likely pops for widespread showers and slight chance thunder. Some discrepancies beyond this system into Monday as we look to be in zonal flow aloft where some moisture/waves could keep some shower chances for parts of the area. Baker && .AVIATION... 06Z Update... VFR conditions through the period with little to no clouds. Surface winds 7-12 kts with some gusts to 20 kts, diminishing to light and variable or clam around sunset this evening. //ATL Confidence...06Z Update... High confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 49 24 48 28 / 0 0 0 0 Atlanta 44 24 45 28 / 0 0 0 0 Blairsville 40 17 41 23 / 0 0 0 0 Cartersville 42 22 43 26 / 0 0 0 0 Columbus 49 26 52 30 / 0 0 0 0 Gainesville 44 23 44 28 / 0 0 0 0 Macon 49 25 50 27 / 0 0 0 0 Rome 41 21 43 25 / 0 0 0 0 Peachtree City 46 24 48 27 / 0 0 0 0 Vidalia 54 29 53 32 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 11 AM EST Wednesday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...BDL LONG TERM....Deese AVIATION...BDL
Hazardous weather outlook, Mar 5, 11:20 AM EST, 16 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1120 AM EST Tue Mar 5 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061630- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1120 AM EST Tue Mar 5 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Widespread cold temperatures in the 20s are expected again this evening into Wednesday morning, and a Freeze Warning remains in effect from 6 PM this evening until 11 AM Wednesday for the entire area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Abnormally cold temperatures are expected through Thursday, with the coldest being Wednesday morning as most areas should reach the low to mid 20s (even teens in the northeast mountains). A Freeze Warning is in effect for the entire area into Wednesday morning and another will likely be warranted Wednesday night into Thursday morning. Some more widespread rainfall could return to the area for late Saturday into Sunday with a frontal system and thunderstorms cannot be ruled out. Uncertainty exists with the strength of this system being far out in the forecast, so please monitor updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 6, 3:20 AM EST, 4 minutes before
Special Weather Statement National Weather Service Peachtree City GA 320 AM EST Wed Mar 6 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 320 AM EST Wed Mar 6 2019 ...HIGH FIRE DANGER CONDITIONS ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO EARLY EVENING DUE TO LOW RELATIVE HUMIDITIES... Relative Humidities of 12 to 22 percent can be expected for about 4 to 9 hours across the area this afternoon and early evening. Most winds will be West to Northwest 5 to 10 mph with some gusts possible less than 20 mph. It is unsure just how dry all the fuels got yesterday but wanted to error on the side of caution that high fire danger conditions can be expected. Please refer to your local burn permitting authorities concerning whether your may burn outdoors. If you do burn outside, use extreme caution.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 2:40 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 12 hr |
Nearby
Freeze Warnings in Georgia, 2019Every freeze warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.